Volume 9, Issue 2 (11-2014)                   IJMSI 2014, 9(2): 1-6 | Back to browse issues page



DOI: 10.7508/ijmsi.2014.02.001

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mutharasu S, Mohamed Rilwan N, Angel Jebitha M K, Tamizh Chelvam T. On Generalized Coprime Graphs. IJMSI. 2014; 9 (2) :1-6
URL: http://ijmsi.ir/article-1-319-en.html

Abstract:  
Paul Erdos defined the concept of coprime graph and studied about cycles in coprime graphs. In this paper this concept is generalized and a new graph called Generalized coprime graph is introduced. Having observed certain basic properties of the new graph it is proved that the chromatic number and the clique number of some generalized coprime graphs are equal.
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb